Unavoidable corrections for θβ-ideal approximation spaces

Tareq M. Al-Shami, Mohammed M. Ali Al-Shamiri, Murad Arar

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The short article in hand introduces some amendments for the relationships and claims presented in [16] with the investigation of their correct forms. To elucidate those failures and to support the results obtained herein, we provide an illustrative example. We also elucidate that the rough set models proposed by [11] and [16] are incomparable. Moreover, we demonstrate that the observations, given in the application section of [16], contradict the computations of lower and upper approximations, boundary regions, and accuracy measures as well as violate some well-known properties of Pawlak approximation space.

Original languageEnglish
Pages (from-to)32399-32408
Number of pages10
JournalAIMS Mathematics
Volume9
Issue number11
DOIs
StatePublished - 2024

Keywords

  • lower and upper approximation
  • rough set
  • topology

Fingerprint

Dive into the research topics of 'Unavoidable corrections for θβ-ideal approximation spaces'. Together they form a unique fingerprint.

Cite this